Cookies?
Library Header Image
LSE Research Online LSE Library Services

The Steinhaus-Weil property: II. The Simmons-Mospan Converse

Bingham, N. H. and Ostaszewski, Adam (2020) The Steinhaus-Weil property: II. The Simmons-Mospan Converse. Sarajevo Journal of Mathematics, 16 (2). 179 - 186. ISSN 1840-0655

[img] Text (The Steinhaus-Weil property) - Accepted Version
Download (137kB)

Identification Number: 10.5644/SJM.16.02.04

Abstract

In this second part of a four-part series (with Parts I, III, IV referring to [BinO4,5,6]), we develop (via Propositions 1, 2 and Theorems 1, 2) a number of relatives of the Simmons-Mospan theorem, a converse to the Steinhaus-Weil theorem (for another, see [BinO1], and for yet others [BinO3, ß8.5]). In Part III [BinO5, Theorems 1, 2], we link this with topologies of Weil type.

Item Type: Article
Additional Information: © 2020 Department of Natural Sciences and Mathematics, Academy of Sciences and Arts of Bosnia and Herzegovina
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 13 Jul 2020 09:06
Last Modified: 25 Jul 2021 23:19
URI: http://eprints.lse.ac.uk/id/eprint/105616

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics